# SDR ASOA201701221087

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT NR 2 IS CORRODED AT FS 485-565. REMOVED AND REPLACED SEAT TRACK IAW REO 670-53-00-343 REV M DATED 2015-10-19 AND EC/TC REO 670-53-00-343.
